# SDR SIMA20130710004

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 22,891 hours, 19,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND RT UPPER WING EMERGENCY LIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R THE RT UPPER WING EMERGENCY LIGHT ASSY IAW AMM 33-50-10.  OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
